izpis_h1_title_alt

Anisotropic (p, q)-equations with gradient dependent reaction
ID Papageorgiou, Nikolaos (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

URLURL - Source URL, Visit https://iopscience.iop.org/article/10.1088/1361-6544/ac0612 This link opens in a new window
.pdfPDF - Presentation file, Download (392,49 KB)
MD5: 11AC2C4622EAF7A8318D630E58AB1961

Abstract
We consider a Dirichlet problem driven by the anisotropic ▫$p, q)$▫-Laplacian and a reaction with gradient dependence (convection). The presence of the gradient in the source termexcludes fromconsideration a variational approach in dealing with the qualitative analysis of this problem with unbalanced growth. Using the frozen variable method and eventually a fixed point theorem, the main result of this paper establishes that the problem has a positive smooth solution.

Language:English
Keywords:anisotropic (p, q)-Laplacian, convection, nonvariational problem, nonlinear regularity theory, maximum principle, fixed point, minimal positive solution
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2021
Number of pages:Str. 5319-5343
Numbering:Vol. 34, no. 8
PID:20.500.12556/RUL-128543 This link opens in a new window
UDC:517.956
ISSN on article:0951-7715
DOI:10.1088/1361-6544/ac0612 This link opens in a new window
COBISS.SI-ID:69174531 This link opens in a new window
Publication date in RUL:19.07.2021
Views:466
Downloads:142
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Kopiraj citat
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Nonlinearity
Shortened title:Nonlinearity
Publisher:IOP Pub.
ISSN:0951-7715
COBISS.SI-ID:28749569 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back